# SDR AALA20160502012

- Difficulty date: May 2, 2016
- Submitted: May 3, 2016
- Operation: Air carrier
- Aircraft: N959AN
- Make and model: Boeing 737823
- Aircraft serial: 30828
- Aircraft time: 46,036 hours, 19,179 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Controller
- Part number: 8300005604
- Part serial: 2336
- Condition: Faulty
- Location: Cockpit
- Part time: 26,380 hours, 10,749 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL, THE CAPTAIN`S L2 WINDOW CRACKED SEVERELY.  TAKEOFF WAS ABORTED AT APPROX 65 KNOTS.  R & R WINDOW HEAT CONTROLLER M322 IAW AMM 30-41-11.
